# SDR CALA0300160

- Difficulty date: March 28, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N10323
- Make and model: Boeing 7373T0
- Aircraft serial: 23374
- Aircraft time: 56,465 hours, 25,275 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A PERMANENT REPAIR OF THE LT HORIZONTAL STABILIZER LE SKIN AT LE STA 69.93 IN IAH PER SRM 55-10-01, FIGURE 203, MAINTENANCE NOTED THE REQUIRED FLUSH REPAIR WAS NOT APPLICABLE TO THIS AREA BECAUSE THE DAMAGED AREA WAS CLOSE TO A RIB. THE REPAIR WAS REDONE IAW ECRA 5510-01668.
